# SDR SIMA20160911001

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 40,426 hours, 37,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R SERVICE DOOR EXIT EMERGENCY LIGHT IAW AMM 33-50-10-000-801 AND 33-50-10-400-801.  OPS CHECK GOOD.
